HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the equation $a(x^m-1)/(x-1)=b(y^n-1)/(y-1)$: II

Abstract : Using the theory of linear forms in logarithms we generalize an earlier result with R. Balasubramanian on the equation of the title.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01104271
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Friday, January 16, 2015 - 2:28:38 PM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Friday, September 11, 2015 - 6:57:52 AM

File

7Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

Tarlok Nath Shorey. On the equation $a(x^m-1)/(x-1)=b(y^n-1)/(y-1)$: II. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1984, Volume 7 - 1984, pp.1 - 10. ⟨10.46298/hrj.1984.100⟩. ⟨hal-01104271⟩

Share

Metrics

Record views

49

Files downloads

382